# SDR ASAA2017042421297

- Difficulty date: April 24, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 39,865 hours, 11,951 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL FWD BULKHEAD CRACK NOTED BELOW CEILING PANEL AT RBL 43. GROUNDED - YES. REPAIRED WING CENTER SECTION REAR SPAR VERTICAL PRESSURE DECK WEB AT BS 663, RBL 25 - RBL 48 IAW SRM 57-10-10-2R-3 REPAIR 3 ALTERNATIVE 2. WORK ACCOMPLISHED ON TASK CARD 7675, SB737-57-1330-NG-2.
